# SDR DHL2006805503

- Difficulty date: September 1, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP DENTED XW 106.000 (UPPER SKIN) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1 PG 2.  REMOVED PLATING DIAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T3 0.040") IAW SRM 57-7-1 FIG 1 PG 2 ITEM "D".  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 51-1-21.
